# SDR 2000ZZZX636

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49CJ
- Make and model: Cessna 525
- Aircraft serial: 5250049
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 631700350
- Condition: Failed
- Location: Hydraulic System
- Part time: 2,413 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, MAIN SYSTEM HYDRAULIC FAILURE.  LOW FLOW CAUTION INDICATION BOTH ENGINES.  MAIN LANDING GEAR DOWN AND LOCKED WITH EMERGENCY EXTENSION SYSTEM, ZERO DEGREES FLAP, NO SPEED BRAKES, AND THRUST ATTENUATORS LANDING WITH NO INCIDENT.  MAIN HYDRAULIC PRESSURE TUBE FROM HIGH PRESSURE FILTERS TO BYPASS VALVE FOUND CRACKED IN 30 DEGREE BEND RADIUS LOCATION OUTBOARD OF J-BOX/TAIL CONE.  TUBE FOUND TO BE SECURED PROPERLY WITH NO ABNORMAL STRESS POINTS.  POSSIBLE CAUSE, MATERIAL DEFECT.
